# SDR AALA20130621005

- Difficulty date: June 21, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- Aircraft time: 46,679 hours, 22,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED BS 1463 BELOW SKATE ANGLE LT HAND SIDE.  CUT OUT DAMAGED AREA & INSTALLED DOUBLER IAW SRM 53-01-00 FIGURE 2 SHEET 3 & SUPPORTING EA.
